??!
1 photo
Coles Cold and Flu Night and Day

Coles Cold and Flu Night and Day

2.6 from 11 reviews

See the Best Cold & Flu Medication in 2019 as rated by Australians on ProductReview.com.au.


100% worked for me

I had the new- cough, cold and flu- day and night capsules. I was feeling better after day one. An amazing product and I have tried many other brands.
Thank you Coles.

Purchased in July 2019 at Coles Supermarkets for $10.00.

Value for Money
Side Effects None
Symptom ReliefSignificant Improvement
Preventative MeasureNo
Used for ChildrenNo
Symptoms RelievedCongestion, Sneezing and Watery Eyes

100% will use these again, worked quicker than the dearer ones.

Have used many cold and flu brands and tried these Coles brand and worked quicker than most other brands. Very happy that they were under $10.00 and quantity of capsules.

Purchased in May 2019 at Coles Supermarkets for $9.50.

Value for Money
Side Effects None
Symptom ReliefSignificant Improvement
Preventative MeasureNo
Used for ChildrenNo
Symptoms RelievedCongestion, Headaches and Sneezing

Very deceiving

Very very deceptive coles. Should NOT be in the medication section at all.
I bought these thinking they were the real day night cold & flu tablets not some herbal crap. Yes I should have read the packet but really when they are in that section and in bold letters says day & night cold & flu tablets I thought great they will work. Big waste of money. Should be moved to the herbal section. And no they do not work

Purchased in April 2019 at Coles for $10.00.

Red and Blue opposite!

I've never taken a course of tablets where the day tablet is blue and the night tablet is red. This is ridiculous! If you lose the box you will end up taking the wrong ones!

Purchased in April 2019 at Coles Supermarkets for $9.00.

Value for Money
Side Effects None
Symptom ReliefNo Effect
Preventative MeasureNo
Used for ChildrenNo
Symptoms RelievedNone Relieved

Deceptive and Don't Work

I brought these for my daughter who was unwell, I could not understand why she was getting no relief from a cold and flu tablet and it's because they aren't proper cold and flu tablets. They don't even contain Panadol. It was 3 days before I realised and was not giving her any Panadol as I thought she was having it. It should not be stocked in the medicine section at Cole's. A terrible product.


Deceiving

Very deceptive of Coles to place this in the medication section when it is more of a herbal supplement. That being said, I should have read the packaging correctly before purchasing and no, these capsules did not help one bit in making me feel better!


Love this product!

These capsules have helped us so much! Every time my partner or I get sick we use these coles brand cold & flu capsules and they give us so much relief compared to codral and other expensive brands. Always have them on hand now and can’t recommend them enough!


Sits next to Codral and other big name cold and flu medication brands

If I took the time to read the properties within this product I would 100% not have bought and and paid the extra $6 for a proven product which helps with cold and flu symptoms. What you get with this product is some fancy gel capsules with vitamins and minerals which also come in other products at much more competitive prices.

Very deceiving! Watch out.

Awful

I thought i was buying a legit product not a herbal remedy! Where this product is placed in store is with other regular cold medications, should be in the herbal section! Felt duped but tried anyway, not one bit of help!

Seriously these have helped me so much!!

6 days ago i was struck down with influenza A! Me only being on the disability support pension i didn't have much $$ to buy "brand" cold & flu tablets so i got these ( thank god coles is open late). They have worked so well! Will buy coles brand again when needed


Yet another rubbish product. Misleading packaging and misleading shelf placement. It's Herbal. Come

This product is just a herbal remedy that should not be sitting on the shelf with ibuprofen and aspirin. It should be in the herbal section so it is clear to us consumers what we are buying. Their choice of packaging is clearly design to make it appear the same as other medication right down to the "Night and Day" descriptor. Come on COLES! You say you want to promote yourself as the ethical alternative yet you are still pulling the old bait and switch on the shelves?
If you are a believer in herbal remedies this product might be up your ally but if you go to the medicine section to actually buy a drug that everyone knows works then you will be very disappointed you wasted 10 bucks on this when you actually had a sore throat and wanted a tested medication to help it. If you happen to fall for this and you want to see some change, do what I did and take the product back for a refund and make your thoughts known to customer service. We can't expect a company like Coles to really become "ethical" unless we send a message that they way they do business is not good enough.

Questions & Answers

Can you take these with panadol??
1 answer
Hi, Yes for sure. As these flu tablets are only herbal no paracetamol at all.

When taking these tablets it doesn’t give hours of when to take the next tablet. how do I know when to take the next one?
No answers

Does it help Headaches All reviews so far suggest 80% think NOT
2 answers
It did nothing to help relieve any unfavourable medical symptoms. Complete trash.Your all 110% Right. Waste of $$$. Waste of time and Fraudulent if u ask for my opinion.

ProductReview.com.au has affiliate partnerships. These do not influence our content moderation policies in any way, though ProductReview.com.au may earn commissions for products/services purchased via affiliate links.